Algebraically irreducible representations of L to the power of 1-algebras of exponential Lie groups

Poguntke D (1983)
Duke mathematical journal 50(4): 1077-1106.

Download
OA
Journal Article | Published | English
Author
Publishing Year
ISSN
PUB-ID

Cite this

Poguntke D. Algebraically irreducible representations of L to the power of 1-algebras of exponential Lie groups. Duke mathematical journal. 1983;50(4):1077-1106.
Poguntke, D. (1983). Algebraically irreducible representations of L to the power of 1-algebras of exponential Lie groups. Duke mathematical journal, 50(4), 1077-1106.
Poguntke, D. (1983). Algebraically irreducible representations of L to the power of 1-algebras of exponential Lie groups. Duke mathematical journal 50, 1077-1106.
Poguntke, D., 1983. Algebraically irreducible representations of L to the power of 1-algebras of exponential Lie groups. Duke mathematical journal, 50(4), p 1077-1106.
D. Poguntke, “Algebraically irreducible representations of L to the power of 1-algebras of exponential Lie groups”, Duke mathematical journal, vol. 50, 1983, pp. 1077-1106.
Poguntke, D.: Algebraically irreducible representations of L to the power of 1-algebras of exponential Lie groups. Duke mathematical journal. 50, 1077-1106 (1983).
Poguntke, Detlev. “Algebraically irreducible representations of L to the power of 1-algebras of exponential Lie groups”. Duke mathematical journal 50.4 (1983): 1077-1106.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar